# SDR I5EA2015051800032

- Difficulty date: May 15, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- Aircraft time: 62,745 hours, 42,860 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT 9000 FT, WITH THE GEAR HANGLE IN THE OFF POITION, GEAR EXTENDED.   WHEN THE HANDLE WAS MOVED UP, WITH OVERIDE, 3 RED LIGHTS AND THE GEAR DID NOT COME UP. IN DOWN POSITION 3 GREEN LIGHTS FOLLOWED QRH.  PERFORMED GEAR CONTROL SYS, NLG & MLG EXTENTION AND RETRACTION TEST, NLG & MLG MANUAL EXTENTION TEST.  HYDRAULIC RESERVOIR SERVICE IAW AMM 32-31-00, 32-32-00, 32-33-00, 32-34-00, 32-35-00 AND 12-12-00.  PERFORMED REPORT 98-16.  NO FAULTS NOTED.
